Open Access
Translator Disclaimer
November 2008 Finite groups determined by an inequality of the orders of their subgroups
Tom De Medts, Marius Tărnăuceanu
Bull. Belg. Math. Soc. Simon Stevin 15(4): 699-704 (November 2008). DOI: 10.36045/bbms/1225893949

Abstract

In this article we introduce and study two classes of finite groups for which the orders of their subgroups satisfy a certain inequality. These are closely connected to some well-known arithmetic classes of natural numbers.

Citation

Download Citation

Tom De Medts. Marius Tărnăuceanu. "Finite groups determined by an inequality of the orders of their subgroups." Bull. Belg. Math. Soc. Simon Stevin 15 (4) 699 - 704, November 2008. https://doi.org/10.36045/bbms/1225893949

Information

Published: November 2008
First available in Project Euclid: 5 November 2008

zbMATH: 1166.20017
MathSciNet: MR2475493
Digital Object Identifier: 10.36045/bbms/1225893949

Subjects:
Primary: 20D30 , 20D60
Secondary: 11A25 , 11A99

Keywords: deficient numbers , finite groups , number of subgroups , perfect numbers , subgroup lattices

Rights: Copyright © 2008 The Belgian Mathematical Society

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.15 • No. 4 • November 2008
Back to Top